REAL

Novel invariants for almost geodesic mappings of the third type

Simjanovic, Dusan J. and Vesic, Nenad O. (2021) Novel invariants for almost geodesic mappings of the third type. Miskolc Mathematical Notes, 22 (2). pp. 961-975. ISSN 1787-2413

[img]
Preview
Text
3482.pdf

Download (1MB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 05 Jan 2022 09:04
Last Modified: 05 Jan 2022 09:04
URI: http://real.mtak.hu/id/eprint/135488

Actions (login required)

Edit Item Edit Item